# SDR TRAX200600664

- Difficulty date: August 23, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 21,394 hours, 19,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 402 - SEAT TRACK RAIL AT LBL 9.0 BETWEEN FS 559 & 80 AND FS 559 & 96 HAS CORROSION BEYOND LIMITS.
